# SDR SWIA202053196

- Difficulty date: August 22, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN LEFT HAND APPROXIMATELY FS 349.00 STRG 15RT SEAT RAIL SUPPORT TO PASSENGER DOOR SURROUND ATTACH BRACKET HAS CORROSION, MARKED.  C-CHECK RO 10/9/2020.  REPLACED FWD LT CABIN SEAT RAIL SUPPORT ATTACH BRACKET WITH NEW, REF CRJ-900 SRM.
